1. bookTom 29 (2021): Zeszyt 3 (November 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1844-0835
Pierwsze wydanie
17 May 2013
Częstotliwość wydawania
1 raz w roku
Języki
Angielski
access type Otwarty dostęp

Bounds for the zeros of unilateral octonionic polynomials

Data publikacji: 23 Nov 2021
Tom & Zeszyt: Tom 29 (2021) - Zeszyt 3 (November 2021)
Zakres stron: 243 - 267
Otrzymano: 06 Apr 2021
Przyjęty: 30 Apr 2021
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1844-0835
Pierwsze wydanie
17 May 2013
Częstotliwość wydawania
1 raz w roku
Języki
Angielski
Abstract

In the present work it is proved that the zeros of a unilateral octonionic polynomial belong to the conjugacy classes of the latent roots of an appropriate lambda-matrix. This allows the use of matricial norms, and matrix norms in particular, to obtain upper and lower bounds for the zeros of unilateral octonionic polynomials. Some results valid for complex and/or matrix polynomials are extended to octonionic polynomials.

Keywords

MSC 2010

[1] Ahmad, S.S., Ali, I.: Bounds for eigenvalues of matrix polynomials over quaternion division algebra. Adv. Appl. Cli ord Algebras 26(4), 1095–1125 (2016).10.1007/s00006-016-0640-7 Search in Google Scholar

[2] Barnett, S.: Matrices in control theory with applications to linear programming. Van Nostrand, London (1971). Search in Google Scholar

[3] Beites, P.D., Nicolás, A.P.: An associative triple system of the second kind. Commun. Algebra 44(11), 5027–5043 (2016).10.1080/00927872.2016.1149185 Search in Google Scholar

[4] Boukas, A, Fellouris, A.: On octonion polynomial equations. Int. J. Math. Comput. Sci. 1(2), 59–73 (2016). Search in Google Scholar

[5] Cauchy, A.L.: Sur la résolution des équations numériques et sur la théorie de l’élimination. Exercices de Mathématiques. Chez de Bure frères, Paris, 65–128 (1829). Search in Google Scholar

[6] Chapman, A.: Polynomial equations over octonion algebras. J. Algebra Appl. 19(6), 10 pp. (2020).10.1142/S0219498820501029 Search in Google Scholar

[7] Datt, B., Govil, N.K.: On the location of the zeros of a polynomial. J. Approx. Theory 24, 78–82 (1978). Search in Google Scholar

[8] Datta, B., Nag, S.: Zero-Sets of quaternionic and octonionic analytic functions with central coefficients. Bull. London Math. Soc. 19(4), 329–336 (1987). Search in Google Scholar

[9] Dehmer, M.: On the location of zeros of complex polynomials. Journal of Inequalities in Pure and Applied Mathematics 72(26) (2006). Search in Google Scholar

[10] Dennis, J.E. Jr., Traub, J.F., Weber, R.P.: On the matrix polynomial, lambda-matrix and block eigenvalue problems. Computer Science Department Technical Report, Cornell University, 71–109 (1971). Search in Google Scholar

[11] Deutsch, E.: Matricial norms. Numer. Math. 16, 73–84 (1970). Search in Google Scholar

[12] Deutsch, E.: Matricial norms and the zeros of polynomials. Linear Algebra Appl. 3, 483–489 (1970).10.1016/0024-3795(70)90038-8 Search in Google Scholar

[13] Eganova, A., Shirokov, M.I.: Orthomatrices and octonions. Rep. Math. Phys. 20, 1–10 (1984). Search in Google Scholar

[14] Eilenberg, S., Niven, I., The fundamental theorem of algebra for quaternions, Bull. Amer. Math. Soc. 50, 244–248 (1944). Search in Google Scholar

[15] Miranda, F., Falcão, M.I.: Modified quaternion Newton methods. In: Murgante B. et al. (eds) Computational Science and Its Applications -ICCSA 2014, June 2014. Lecture Notes in Computer Science, vol 8579, 146–161 Springer, Cham.10.1007/978-3-319-09144-0_11 Search in Google Scholar

[16] Falcão, M.I., Miranda, F., Severino, R., Soares, M.J.: Weierstrass method for quaternionic polynomial root-finding. Mathematical Methods in the Applied Sciences 41(1), 423–437 (2018).10.1002/mma.4623 Search in Google Scholar

[17] Flaut, C., Ştefănescu, M.: Some equations over generalized quaternion and octonion division algebras. Bull. Math. Soc. Sci. Math. Roumanie, 52, 427–439 (2009). Search in Google Scholar

[18] Higham, N.J., Tisseur, F.: Bounds for eigenvalues of matrix polynomials. Linear Algebra Appl. 358, 5–22 (2003).10.1016/S0024-3795(01)00316-0 Search in Google Scholar

[19] Horn, R., Johnson, C.: Matrix analysis. Cambridge University, New York (2012). Search in Google Scholar

[20] Jou, Y.-L.: The “Fundamental Theorem of Algebra” for Cayley numbers. Academia Sinica Science Record 3, 29–33 (1950). Search in Google Scholar

[21] Leite, F.S., Vitória, J.: Generalization of the De Moîvre formulas for quaternions and octonions. Estudos de Matemática, Homenagem a Luís de Albuquerque, University of Coimbra, 121–133 (1991). Search in Google Scholar

[22] Marden, M.: Geometry of polynomials. American Mathematical Society, Providence, Rhode Island (1966). Search in Google Scholar

[23] Melman, A.: Generalization and variations of Pellet’s theorem for matrix polynomials. Linear Algebra Appl. 439(5), 1550–1567 (2013).10.1016/j.laa.2013.05.003 Search in Google Scholar

[24] Pellet, A.E.: Sur un mode de séparation des racines des équations et la for-mule de Lagrange. Bulletin des Sciences Mathématiques et Astronomiques 5(1), 393–395 (1881). Search in Google Scholar

[25] Serôdio, R., Pereira, E., Vitória, J.: Computing the zeros of quaternion polynomials. Comput. Math. with Appl. 42(8–9), 1229–1237 (2001).10.1016/S0898-1221(01)00235-8 Search in Google Scholar

[26] Serôdio, R.: On Octonionic polynomials. Adv. Appl. Cli ord Algebras 17, 245–258 (2007).10.1007/s00006-007-0026-y Search in Google Scholar

[27] Serôdio, R.: Construction of octonionic polynomials. Adv. Appl. Cli ord Algebras 20, 155–178 (2010).10.1007/s00006-008-0140-5 Search in Google Scholar

[28] Serôdio, R., Ferreira, J.A., Vitória, J.: An iterative method to compute the dominant zero of a quaternionic unilateral polynomial. Adv. Appl. Cli ord Algebras 28, article 45 (2018).10.1007/s00006-018-0866-7 Search in Google Scholar

[29] Serôdio, R., Beites, P.D., Vitória, J.: Eigenvalues of matrices related to the octonions. 4open 2, article 16 (2019).10.1051/fopen/2019014 Search in Google Scholar

[30] Singh, G., Shah, W.M.: On the location of zeros of polynomials. Am. J. Comput. Math. 1(1), 1–10 (2011).10.1007/BF01166551 Search in Google Scholar

[31] Tian, Y.G.: Matrix representations of octonions and their applications. Adv. Appl. Cli ord Algebras 10, 61–90 (2000).10.1007/BF03042010 Search in Google Scholar

[32] Vitória, J.: Matricial norms and lambda-matrices. Revista de Ciências Matemáticas, Universidade Lourenço Marques, 9–28 (1974–75). Search in Google Scholar

[33] Vitória, J.: Matricial norms and the roots of polynomials. Revista de Ciências Matemáticas, Universidade Lourenço Marques, 51–56 (1974–75). Search in Google Scholar

[34] Wilf, H.S.: Perron-Frobenius theory and the zeros of polynomials. Proc. Am. Math. Soc. 12(2), 247–250 (1961). Search in Google Scholar

[35] Ward, J.P.: Quaternions and Cayley numbers. Springer, Dordrecht (1967). Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo